Leucaniodes periconia Prout L. B., 1922

Permalink

FAMILY Geometridae
SUBFAMILY Geometrinae
GENUS Leucaniodes
SPECIES periconia
AUTHORProut L. B., 1922
ORIGINAL COMBINATIONLeucaniodes periconia sp. nov.
TYPE LOCALITY[Namibia], SW Protectorate.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♀, BMNH.
STATUS Species
PUBLICATION Prout L. B. 1922b. Some new Geometridae and Dioptidae in the Joicey collection. - Bulletin of the Hill Museum 1(2):252–269.
PAGINATION 255–256 Bhl

Species Distribution

COUNTRY PROVINCE/STATE PUBLICATION PAGE
Namibia   Prout L. B. 1922b. Some new Geometridae and Dioptidae in the Joicey collection. - Bulletin of the Hill Museum 1(2):252–269. 256

Host Plants

Unknown